A 18-year-old female asked:
Disclaimer

i've noticed that after a few weeks of working out when i eat something it messes with my stomach and i end up with diarrhea before bed. why?

1 doctor answer
Dr. Vakas Sial
23 years experience Internal Medicine
Exercise induced: Exercise induced diarrhea is a known condition. The cause is not known for sure, or may be due to different factors in different people. One theory is that the simple up and down jostling of the body stirs the bowels. Blood flow to the intestines is diverted to your legs and that may cause the cramping and diarrhea.
Answered on Mar 16, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old male asked:
Dr. Shaym Puppala
24 years experience Internal Medicine
Best to get seen: The likely reason for these symptoms depends on where you traveled. It really is worthwhile getting seen, particularly since there has been weight lo ... Read More
A 23-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Stomach issues.: You could be having some gastritis and pain with eating, or the gallbladder might be acting up. As for the diarrhea, this could also be with gallbladd ... Read More
A 31-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Gastroenteritis: A viral gastroenteritis may be present and these resolve after several days without specific treatment except for resting, avoidance of harsh roughage ... Read More
A 48-year-old female asked:
Dr. Harold Fields
60 years experience Family Medicine
Pain: It could be due to a variety of things including IBS. I would see a good gastroenterologist , he should be able to help. It does not sound like ulcer ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month